Crocin 650mg tablet
- Type_Of_Medicine : tablets
- OTC & Wellness:
- Manufacturer by: GlaxoSmithKline Consumer Healthcare
- Packaging Details: strip of 15 tablets
Crocin 650mg Tablet contains Paracetamol I.P. 650mg as an active ingredient. Key benefits of Crocin 650mg Tablet:Can be used for the treatment of mild-to-moderate pain including muscle ache (like generalized body pain, back pain, neck pain, shoulder pain etc.), musculoskeletal pain, joint pain, and toothache.Act as an analgesic and antipyretic. Dosage:Adults & children over 12 years: Consume 1 to 2 tablets every 4-6 hours. Minimum dosing interval 4 hours. Maximum dose in 24 hours not to exceed 4g/day in equally divided doses. Safety Information:Do not exceed the stated dose. Overdose may be injurious to the liver. Seek medical help in case of overdose even if you feel well. Do not give to children under 12 years of age. Seek medical advice if symptoms persist or if suffering from liver/kidney impairment, blood clotting disorders. Do not use with other paracetamol-containing products. Contraindicated in patients sensitive to paracetamol. Keep out of reach of children. Protect from light. Use under medical supervision.